| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 25-28


P. Kongtong, Y. Sompornjaroensuk, D. Sukawat
      Singularities in bending behavior of plates with free corner supports
      Appl. Math. Sci., Vol. 7, 2013, no. 25-28, 1213-1222
      https://doi.org/10.12988/ams.2013.13113

P. Weke, C. Ratemo
      Estimating IBNR claims reserves for general insurance using Archimedean copulas
      Appl. Math. Sci., Vol. 7, 2013, no. 25-28, 1223-1237
      https://doi.org/10.12988/ams.2013.13114

N. Adnan, N. Ahmad, M. H. Ahmad
      3-Point pseudo-scale distance measure for measuring indirect proximity
      Appl. Math. Sci., Vol. 7, 2013, no. 25-28, 1239-1247
      https://doi.org/10.12988/ams.2013.13115

A. Jongrak
      An iterative algorithm for finite family of nonexpansive mappings to solving a hierarchical problem in Hilbert spaces
      Appl. Math. Sci., Vol. 7, 2013, no. 25-28, 1249-1262
      https://doi.org/10.12988/ams.2013.13116

F. Lowenthal, M. Malek
      Cost allocation for outside sources replacing service departments
      Appl. Math. Sci., Vol. 7, 2013, no. 25-28, 1263-1273
      https://doi.org/10.12988/ams.2013.13117

P. Pandian, M. Jayalakshmi
      Determining efficient solutions to multiple objective linear programming problems
      Appl. Math. Sci., Vol. 7, 2013, no. 25-28, 1275-1282
      https://doi.org/10.12988/ams.2013.13118

R. Colucci, G. R. Chacon, J. S. Leguizamon C.
      Some ideas on nonlinear musical analysis
      Appl. Math. Sci., Vol. 7, 2013, no. 25-28, 1283-1301
      https://doi.org/10.12988/ams.2013.13119

R. Takada, Y. Uchida, J. Yoneyama
      Output feedback control design with guaranteed cost for fuzzy bilinear time-delay systems
      Appl. Math. Sci., Vol. 7, 2013, no. 25-28, 1303-1318
      https://doi.org/10.12988/ams.2013.13120

N. Subramanian, P. Anbalagan, P. Thirunavukarasu
      The modular of \Gamma^2 defined by asymptotically \mu−invariant modulus of fuzzy numbers
      Appl. Math. Sci., Vol. 7, 2013, no. 25-28, 1319-1333
      https://doi.org/10.12988/ams.2013.13121

B. Kumari, N. Adlakha
      One dimensional model to study the effect of physical exercise on temperature distribution in peripheral regions of human limbs
      Appl. Math. Sci., Vol. 7, 2013, no. 25-28, 1335-1351
      https://doi.org/10.12988/ams.2013.13122

R. S. Dyavanal
      On the growth of meromorphic solutions of higher-order algebraic differential equations
      Appl. Math. Sci., Vol. 7, 2013, no. 25-28, 1353-1356
      https://doi.org/10.12988/ams.2013.13123

A. Nagoor Gani, S. Abbas
      A new method for solving intuitionistic fuzzy transportation problem
      Appl. Math. Sci., Vol. 7, 2013, no. 25-28, 1357-1365
      https://doi.org/10.12988/ams.2013.13124

M. Acharya, B. P. Acharya, S. B. Sahoo
      Numerical computation of Cauchy principal value integrals using complex variable techniques
      Appl. Math. Sci., Vol. 7, 2013, no. 25-28, 1367-1373
      https://doi.org/10.12988/ams.2013.13125

A. Jafarian, Z. Esmailzadeh, L. Khoshbakhti
      A numerical method for solving nonlinear integral equations in the Urysohn form
      Appl. Math. Sci., Vol. 7, 2013, no. 25-28, 1375-1385
      https://doi.org/10.12988/ams.2013.13126

N. Fathi, M. Izadikhah
      Evaluation of decision making units in the presence of fuzzy and non-discretionary
      Appl. Math. Sci., Vol. 7, 2013, no. 25-28, 1387-1392
      https://doi.org/10.12988/ams.2013.13127


Journals | Books | Author guidelines